MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; INTRODUCER, CATHETER
Model Number 405104
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, following access to the vein, and the wire being inserted through the needle, the needle could not be pulled back.The needle and the wire had to be removed together.An additional puncture was required since the devices had to be removed.The introducer was replaced to complete the procedure with no patient consequences.
 
Event or Problem Description
Upon receipt of the device, tissue was noted to be attached.However, there were no patient consequences and no additional intervention required.
 
Additional Manufacturer Narrative
One peel-away introducer 14cm sheath introducer kit, 6f was received for investigation the distal end of the guidewire was pulled to remove the guidewire from the needle; resistance was noted due to dried bls and a tissue-like substance, however, the guidewire was able to be removed.The guidewire outside diameter and needle inside diameter measurements were consistent with manufacturing specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported withdrawal difficulty and subsequent additional puncture is consistent with damage during use.

Brand Name
PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10183611
Report Number3005334138-2020-00249
Device Sequence Number16370956
Product Code DYB
UDI-Device Identifier05414734204088
UDI-Public05414734204088
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number405104
Device Catalogue Number405104
Device Lot Number7196466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1